# SDR REXA2012091101336

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 18,006 hours, 15,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR CAUTION MESSAGE INTERMITTENTLY ON IN FLIGHT.  INSTALLED EMERGENCY EXIT DOORS INTO THEIR CORRECT RESPECTIVE POSITION.  OPS CHECKED GOOD, OK FOR SERVICE.  CLEARED DM.
